# SDR USAA2009110593045

- Difficulty date: November 4, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 30,897 hours, 10,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3768
- Condition: Discharged
- Location: Cabin
- Part time: 30,886 hours, 10,921 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1126 - DFW - EEL - EMERGENCY PATH LIGHTS AT ROWS 24, 29 AND 33 AS WELL AS AFT SECTION 3L AND 3R INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY UNIT IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
